# SDR 95ZZZX3638

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6820G
- Make and model: Cessna 150L
- Aircraft serial: 15072320
- Propeller: Mcauly 1A101DCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Tip Broken
- Location: Propeller
- Part time: 3,862 hours
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 6 INCHES OF PROPELLER BLADE TIP SEPARATED FROM PROPELLER DURING FLIGHT.  AIRCRAFT EXECUTED AN EMERGENCY LANDING.  NO DAMAGE TO AIRCRAFT.  A REVIEW OF AIRCRAFT MAINTENANCE RECORDS SHOWS HISTORY OF SUDDEN PROPELLER STOPPAGE.
